# SDR S2YA05077

- Difficulty date: November 17, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7178011
- Condition: Inoperative
- Location: Mlg
- Part time: 13,327 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED A GROUND SPOILER FAIL CAS MESSAGE AND THEY WERE UNABLE TO RETRACT THE LANDING GEAR.  THE CREW PERFORMED AN AIR-TURN-BACK.  MX REPLACED LANDING GEAR LEVER AND WITH NO FURTHER DISCREPANCIES RETURNED THE AC TO SERVICE.  (K)
